IUBio Biosequences .. Software .. Molbio soft .. Network News .. FTP

(no subject)

Fabrizio Agostini fabrizioagostini at fi.flashnet.it
Thu Jan 30 06:35:30 EST 1997


A 32 years old healthy white male took, at the proper dosage, a multivitamin product. The subject suffered:

- equilibrium problems (very shot vertigins)
- cardiac problems
- enlarged pupillae
- vision problems (scotoma)
- intollerance to heat
- intollerance to noise
- anorexia
- liver problems
- atrioventricular heartblocks
- nervous problems
...... and really much more...........!

AN UNRECOGNISED POISONING?

Thus I am searching useful information on products, over the counter drugs like vitamins and prescription drugs related to tampering, contamination and poisoning.

If You have any relevent information or if You find a patient or if you took vitamins or other products or drugs and have suspect that is contaminated please contact me via e-mail.

In Your reply please make description of symptoms, kind of product, dosage, expiration date, name of the product and of the producer


More information about the Toxicol mailing list

Send comments to us at biosci-help [At] net.bio.net